MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.156MH ACETABULAR SHELL Ø56 MULTI-HOLE LOT. 1901400; HIP ACETABULAR SHELL Ø56 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.156MH ACETABULAR SHELL Ø56 MULTI-HOLE LOT. 1901400; HIP ACETABULAR SHELL Ø56 MULTI-HOLE
Model Number 01.32.156MH
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 may 2023: lot 1901400: (b)(4) items manufactured and released on 28-jun-2019.Expiration date: 2024-06-17.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for shell loosening, about 9 months post-primary.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.

Brand Name
CUP: MPACT 01.32.156MH ACETABULAR SHELL Ø56 MULTI-HOLE LOT. 1901400
Common Device Name
HIP ACETABULAR SHELL Ø56 MULTI-HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17036587
Report Number3005180920-2023-00372
Device Sequence Number6973706
Product Code LPH
UDI-Device Identifier07630030810862
UDI-Public07630030810862
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2024
Device Model Number01.32.156MH
Device Catalogue Number01.32.156MH
Device Lot Number1901400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale